# SDR ABXA050138

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 565373501
- Condition: Corroded
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON SUGAR SCOOP BETWEEN STA 945 - 965.  REMOVED AND REPLACED OUTFLOW VALVE NOZZLE VALVE IAW DC-9 MM 21-32-05-4-0002.
